CSpace
ON A CLASS OF MINIMAL HYPERSURFACES IN R(N)
WANG, QM
1994-02-01
Source PublicationMATHEMATISCHE ANNALEN
ISSN0025-5831
Volume298Issue:2Pages:207-251
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1994MY48900002
PublisherSPRINGER VERLAG
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28034
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, QM. ON A CLASS OF MINIMAL HYPERSURFACES IN R(N)[J]. MATHEMATISCHE ANNALEN,1994,298(2):207-251.
APA WANG, QM.(1994).ON A CLASS OF MINIMAL HYPERSURFACES IN R(N).MATHEMATISCHE ANNALEN,298(2),207-251.
MLA WANG, QM."ON A CLASS OF MINIMAL HYPERSURFACES IN R(N)".MATHEMATISCHE ANNALEN 298.2(1994):207-251.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, QM]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, QM]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, QM]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.